# SDR DL72K954283

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 7 Le Slat
- Component: 269002914
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A-SYST HYD, ON CLIMBOUT.  PERFORMED ABNORMAL PROCEED CK LIST, ELECT EXT FLAPS, MANUALLY EXT GEAR, FOUND NR 7 L/E SLAT ACTUATOR CASE SPLIT.  REPLACED ACTUATOR, OPERATION NORMAL.
